# SDR UPS08852296

- Difficulty date: April 22, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B007002
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEAT TRACK WORN LBL 61 STA 930 MAIN CABIN.  REPAIRED MAIN CABIN SEAT TRACK AT STA 930 AND LBL 61 IAW SRM 51-1-8 AND SRM 53-02-03-0 FIG 006D.
